# SDR SWAA2022032320418

- Difficulty date: October 24, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,766 hours, 29,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED FIBER STRANDS ON CABIN FLOOR PANEL 241XF / REPAIRED PULLED STRANDS ON CABIN FLOOR PANEL 2HXF IAW SRM 53-00-50-2R-1 & DWG 147A5810 59401U 2NOV19
